Just to fill you in on everything. I'm a 45 year old painting contractor. I was admitted to a hospital in march 2008 for very fast heart rateI was kept in bed for at least 8 days and ended up getting a pulmonary embolism. Since being released I have been on many (7) medicines daily including warfarin for the rest of my life. I was misdiagnosed in that hospital as having a tumor going from the appendix to the colon and they wanted to remove all of it but due to embolism were not able to do surgery (Thank God) because I ended up going to Scripps San Diego where they discovered my appendix was fine there was no tumor. My problem was a gall bladder not functioning at all so it was removed in May 09. For the last 3 months I get the same pain under my ribs on right side and have a problem of having to run to the bathroom alot after eating and I get tired soon after waking up. The doctors have done blood test and say my liver enzymes are high, white cell and blood plateletts are both low and cholesterol and triglyserides are high. I just had a ultrasound done on my liver and abdomen last friday. Now they want me to wait until Nov 25th to talk about the results. Any idea what this could be as it seems like one problem after another. Since March 2008 I have not worked due to doctors orders.Had gall bladder removed, Torm maniscus in left knee repaired. Now disc 2,3,4,5,6,7, in back are pinching nerves going down my right side and leg and am trying spinal decompression. I feel like a car that is taken in for a oil change and mechanic tells you your timing belt need to be changed and your brakes are bad. The only thing that has not happened is I have not blown my head gasket (yet) Any advice would be much appreciated. Could all the medication be causing some of these problems?? Liver failure??? What??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.